Home / Journals / Mathematics & Statistics / International Journal of Theoretical and Applied Mathematics
ISSN Print: 2575-5072
Frequency: Bimonthly
ISSN Online: 2575-5080
Recommend to Library
Ahmad Hamza Al Cheikha
Pages: 10-20   Published Online: May 6, 2019
PDF (437KB)    
Moussa Thiaw, Mohamed Ben Faraj Ben Maaouia, Mamadou Sanghare
Pages: 1-9   Published Online: Apr. 18, 2019
PDF (435KB)    
Fitra Anugrah, Syamsudhuha, Yosza Dasril, Moh Danil Hendry Gamal
Pages: 45-54   Published Online: Feb. 26, 2019
PDF (433KB)    
M. Rusdi Syawaludin, Mashadi Mashadi, Sri Gemawati
Pages: 40-44   Published Online: Feb. 18, 2019
PDF (1108KB)    
Smol’yakov Eduard Rimovich
Pages: 35-39   Published Online: Jan. 14, 2019
PDF (211KB)    
Gaj Ram Damai, Prakash Muni Bajracharya
Pages: 29-34   Published Online: Nov. 7, 2018
PDF (271KB)    
Okorie Charity Ebelechukwu, Ben Obakpo Johnson, Ali Inalegwu Michael, Akuji Terhemba Fidelis
Pages: 22-28   Published Online: Jul. 26, 2018
PDF (638KB)    
Isah Bala Yabo, Basant Kumar Jha, Jeng-Eng Lin
Pages: 8-21   Published Online: May 21, 2018
PDF (1465KB)    
Niluka Rodrigo, Lashika Rjapaksha
Pages: 1-7   Published Online: Jan. 15, 2018
PDF (334KB)    
Editorial Board
More
Tian Baodan School of Science, Southwest University of Science and Technology
Mianyang, Sichuan, China
Peer Reviewers
More
Dr Madhava Rao Gade
Department of Mathematics, KL University
Hyderabad, Telangana, India
Rakhee Basu
Department of Mathematics, Mahindra Ecole Centrale
Hyderabad, Telangana, India
Rwitam Jana
SQC and OR Unit, Indian Statistical Institute
Kolkata, West Bengal, India
Mohamed Elmursi
Department Mathematics, Faculty Science, Sohag University
Sohag, Egypt
ADDRESS
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
U.S.A.
Tel: (001)347-983-5186